# SDR 2016FA0000218

- Difficulty date: April 10, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N58JC
- Make and model: Beech 58P
- Aircraft serial: TJ20
- Aircraft time: 4,029 hours
- Engine: Cont TSIO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock Arm
- Part number: 0028200183
- Condition: Broken
- Location: Nlg
- Part time: 4,029 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARBOARD DOWNLOCK ARM ON THE NOSE GEAR FAILED UPON LANDING CAUSING SIGNIFICANT DAMAGE TO ACFT.  POST FLIGHT INSPECTON SHOWED THE WELD AT THE BALL JOINT APEARED TO HAVE FAILED.
